Detailed Information

Cited 0 time in webofscience Cited 10 time in scopus
Metadata Downloads

Godambe estimating functions and asymptotic optimal inference

Full metadata record
DC FieldValueLanguage
dc.contributor.authorHwang, S. Y.-
dc.contributor.authorBasawa, I. V.-
dc.date.available2021-02-22T13:16:46Z-
dc.date.created2020-09-03-
dc.date.issued2011-08-
dc.identifier.issn0167-7152-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/12527-
dc.description.abstractGodambe (1985) introduced a class of optimum estimating functions which can be regarded as a generalization of quasilikelihood score functions. The "optimality" established by Godambe (1985) within a certain class is for estimating functions and it is based on finite samples. The question that arises naturally is what (if any) asymptotic optimality properties do the estimators and tests based on optimum estimating functions possess. In this paper, we establish, via presenting a convolution theorem, asymptotic optimality of estimators and tests obtained from Godambe optimum estimating functions. It is noted that we do not require the knowledge of the likelihood function. (C) 2011 Elsevier B.V. All rights reserved.-
dc.language영어-
dc.language.isoen-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectSAMPLE ESTIMATION-
dc.subjectMODELS-
dc.titleGodambe estimating functions and asymptotic optimal inference-
dc.typeArticle-
dc.contributor.affiliatedAuthorHwang, S. Y.-
dc.identifier.doi10.1016/j.spl.2011.03.006-
dc.identifier.scopusid2-s2.0-79956219062-
dc.identifier.wosid000292232700031-
dc.identifier.bibliographicCitationSTATISTICS & PROBABILITY LETTERS, v.81, no.8, pp.1121 - 1127-
dc.relation.isPartOfSTATISTICS & PROBABILITY LETTERS-
dc.citation.titleSTATISTICS & PROBABILITY LETTERS-
dc.citation.volume81-
dc.citation.number8-
dc.citation.startPage1121-
dc.citation.endPage1127-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryStatistics & Probability-
dc.subject.keywordPlusSAMPLE ESTIMATION-
dc.subject.keywordPlusMODELS-
dc.subject.keywordAuthorAsymptotic optimality-
dc.subject.keywordAuthorGodambe estimating functions-
dc.subject.keywordAuthorLarge sample tests-
dc.subject.keywordAuthorQuasilikelihood estimation-
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE